EconPapers    
Economics at your fingertips  
 

On the Convergence of Absolute Summability for Functions of Bounded Variation in Two Variables

Ying Mei and Dansheng Yu

Abstract and Applied Analysis, 2012, vol. 2012, 1-20

Abstract:

By adopting some new ideas, we obtain the estimates of an absolute convergence for the functions of the bounded variation in two variables. Our results generalize the related results of Humphreys and Bojanic (1999) and Wang and Yu (2003) from one dimension to two dimensions and can be applied to several summability methods.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/513206.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/513206.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:513206

DOI: 10.1155/2012/513206

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:513206